MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS, INC. HEMOCHRON WHOLE BLOOD MICROCOAGULATION SYSTEM - ACT-LR CUVETTES; HEMOCHRON JR. MICROCOAGULATION LOW RANGE ACT

ACCRIVA DIAGNOSTICS, INC. HEMOCHRON WHOLE BLOOD MICROCOAGULATION SYSTEM - ACT-LR CUVETTES; HEMOCHRON JR. MICROCOAGULATION LOW RANGE ACT
Model Number JACT-LR
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the returned test cuvettes from the customer showed no other foreign objects were found.Accriva diagnostics has initiated a recall per 21 cfr 806.Accriva has requested all data required for form 3500a, fields for which data were not obtainable or are not applicable are intentionally left blank: a2-a6, b2, b6-b7, d6-d7, d10, f1-f14, g5, h2, h9-h10.
 
Event or Problem Description
Accriva diagnostics, inc.Has identified that an inadvertent foreign object was included in at least one (1) sealed pouch of hemochron activated clotting time low-range (act-lr) test cuvettes, lot number e5jlr132.The foreign object has sharp edges and could pose a risk of injury for users handling the product if this issue were to re-occur.Currently, there is no indication that any other lots of hemochron test cuvettes are impacted by this issue.To date, no adverse events or injuries have been reported, and only a single customer complaint regarding this issue has been received.

Brand Name
HEMOCHRON WHOLE BLOOD MICROCOAGULATION SYSTEM - ACT-LR CUVETTES
Common Device Name
HEMOCHRON JR. MICROCOAGULATION LOW RANGE ACT
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS, INC.
6260 sequence drive
san diego CA 92121
Manufacturer (Section G)
ACCRIVA DIAGNOSTICS, INC.
6260 sequence drive
san diego 92121
Manufacturer Contact
candice cho
6260 sequence drive
san diego, CA 92121
8582632300
MDR Report Key23469452
Report Number0002250033-2025-00003
Device Sequence Number9076594
Product Code JBP
UDI-Device Identifier10711234103081
UDI-Public10711234103081
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K960749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberJACT-LR
Device Catalogue NumberJACT-LR
Device Lot NumberE5JLR132
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown